I had a brain injury from a long fall(26 feet) and should have died, but I wrecked my back and twisted my hips. I have never had a seizure from the brain injury or from stopping the oxy, but I have good reason to have some concern. In addition, my situation is complex, because I took the oxy when I would get home from work to relieve pain, but since I quit, there is no relief at the time I have grown used to having it. By 3 in the evening I am antsy, irritable, nervous, depressed, and to top it off, I am still in pain. The pain has never stopped, I just decided I wanted to quit. I am hurting bad enough right now I want to take some but I have remained able to resist. At night I am in near hell. By bed I am moving constantly and I can't lie still long enough to fall asleep. I have been taking nyquil to help me sleep, but it doesn't work as well as it used to. I think I may be on a long road to being free of oxy, because today is day 6, but oxy is calling me worse today than yesterday. I managed to train myself to wait until the evening to take it, so I don't want it bad until early evening, but thats where I think it will trouble me. It is hard to quit simple habits that are developed through training, but far harder to quit a habit that is steeped in opiates.
27 Jun 2011
You are almost there. You may have another few days of bad withdrawals and then it will gradually get better. So hang in there, it will get better. The antsy, irritable, nervous and depressed conditions are typical withdrawal symptoms.
Now that you are off the opiates finding a medicine to relieve the pain is going to be difficult. There are several meds that may be of benefit. They are cymbalta, lyrica or a non steriodal anti inflammatory drug (NSAID). The cymbalta and lyrica are for nerve pain while the NSAID will help with musculoskeletal inflammation. A good NSAID is celebrex.
I hope you find relief soon and congratulations on getting off the opiates,
- Oxycodone Information for Consumers
- Oxycodone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Oxycodone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... I'm going cold turkey off of my pain medication, after a dr made me feel like an addict. I had 2 meds I was on, Opana and oxycodone. Quit ...
5 answers • 30 Aug 2011
2 answers • 7 Feb 2012
My anxiety has increased ten fold since I started lexapro. Have eaten very little in the last 3 weeks. I get sick everytime I eat something. I have ...
6 answers • 12 Nov 2012